# SDR QXEA200500246

- Difficulty date: February 10, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR, STATION 280 BULKHEAD LOWER WEB, LEFTHAND IS CORRODED.  REPAIRED IAW CRJ700 REO 670-53-11-052, REV A.
